# SDR SWAA061970

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 62,953 hours, 58,487 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 100064901
- Part serial: 1826
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  AFT CARGO COMPARTMENT FIRE WARNING LIGHT ILLUMINATED AND WARNING HORN SOUNDED.  DEPLOYED FIRE EXTINGUISHER.  REMOVED AND REPLACED AFT CARGO COMPARTMENT FIRE DETECTORS PER MM.
